# SDR CALA2022102402912

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737
- Aircraft serial: 64497
- Aircraft time: 5,807 hours, 1,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 143A3131
- Condition: None
- Location: Aft Of Sta 360,
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JETBRIDGE SCRATCHED PAINT NEXT TO DOOR 1L METAL SHOWING REF FIGURE 103 SECTION B, AC CAN BE OPERATED FOR 50 FLT HOURS PER SRM LIMITS. INSPECTED DAMAGE PER SRM 53-00-01-1A-1. LOCATION OF DAMAGE STA 360 AC LEFT, BELOW STRINGER 7L. CLEANED AREA. SCRACHES FOUND. DIP APPROVED FOR SCRATCH IN FUSELAGE JUST AFT OF DOOR 1L. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED DAMAGE PER SRM 53-00-01-1A-1. LOCATION OF DAMAGE STA 360 AC LEFT, BELOW STRINGER 7L. CLEANED AREA. SCRACHES FOUND REF FIGURE 103 SECTION B, AC CAN BE OPERATED FOR 50 FLT HOURS PER SRM LIMITS. GOUGE IS JUST AFTER THE FORWARD ENTRY DOOR SEE PHOTO RECORDS UPDATE...PK/U394517 T/A : 50 F/H...PK/U394517 SKIN THICKNESS MEASURED AT 0.035". ALSO HFEC INSP''D AROUND DAMAGE CUT OUT, NO CRACK INDICATIONS NOTED. FOUND GOUGES AREA PREVIOUSLY BLENDED. ACP HFEC REF NTM 51-00-00-23 PT6 NO CRKS FOUND. LIGHTLY SMOOTHED AREA FOR INSPECTION NDT. ACP''D U/T MEASUREMENT ON BLENDED SKIN PER B737 NDT PT4, 51-00-00 REMOVED FASTENERS AND CUT OUT AREA REF AVO10115 AND ACP,D HFEC ON 10 EACH OPEN HOLES ON STR 7L PER 737 NDT PT6, ADD FAULT: 5300 PROCEDURE2 BETWEEN STA 364 TO 368 AND JUST BELOW STR 7L, MIN SRM53-00-01-2R-35 53-30-00 PROCEDURE 3 AND PER 737 NDT PT6,51-00-00 PROCEDURE 16, REMOVED HI-LOCKS AT SKIN BUTT SPICE AT STA 360.  REF AVO 10115 PERFORMED HFEC OPEN HOLE PROBE INSP PER 737 NDT MANUAL PART 6, ACCOMPLISHED DVI INSP.OF FASTENER HOLES AND ALL STRUCTURE PER REV. B. 51-00-00 PROCEDURE 16. NO CRACK INDICATIONS NOTED. AVO 10115 STEPS 4-5-6
